# SDR 98ZZZX2750

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Damaged
- Location: Cowl Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE LFT FORWARD COWL DOOR, AFT INNER SKIN CHAFED.  REPAIRED NR 4 ENGINE LT FORWARD COWL DOOR INNER SKIN IAW SRM 51-71-11.
